19 Nov 2009
No, please don't use it on your son, unless your doctor has prescribed it for him. If you haven't already then I suggest you take him to the doctor. There are other gentler laxatives which may help and since he has been constipated for a while the doctor may even give a laxative suppository for him to have a bowel motion initially.
- Polyethylene Glycol 3350 Information for Consumers
- Polyethylene Glycol 3350 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Polyethylene Glycol 3350 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have not produced a bowl movement. Could I have another problem?
1 answer • 21 Apr 2010
... Miralax and other laxatives. However,last night he had a reaction to Delsym cough syrup which we realized too late, has PEG 3350. Which other ...
1 answer • 26 Jan 2012
I took it a week ago in a larger amount after being off it for months and I have Horrible diahrea now
0 answers • 12 Mar 2015
Polyethylene Glycol 3350 - what is causing my husband to swell up, from this medication,this is the?
... only new medication 3 days
1 answer • 31 May 2015
Mine is a gallon size amount the movie prep sounds like a smaller amount, why would I be given larger amount?
0 answers • 14 Aug 2015